# SDR SWIA2020040149840

- Difficulty date: March 11, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N744SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10200
- Aircraft time: 41,658 hours, 26,393 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SURROUND PROX SENSOR PX36 SLIDE FITTING CORRODED      (C-CHECK)   RO:3/29/2020REPLACED THE PX36 SENSOR BRACKET AND SLIDE ASSEMBLY ALONG WITH ASSOCIATED HARDWARE THAT WAS CORRODED IN THE SERVICE DOOR SURROUND. REF. CRJ700 AMM. OPS TEST PASSED.
